# SDR DALA1107179857

- Difficulty date: January 29, 2011
- Submitted: February 1, 2011
- Operation: Air carrier
- Aircraft: N766NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47739
- Aircraft time: 78,354 hours, 77,526 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 69 Lbl 15
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE WHEEL WELL, STA 69, LBL 15, BULKHEAD THROUGH ACCESS HOLE.  WEB IS CRACKED APPROX 1 INCH.  STOP DRILLED CRACK.  NDT VERIFIED.  FABRICATED REPAIR DOUBLER IAW SRM 53-01.  INSTALLED DOUBLER IAW SRM 53-01, FIG 2 SHT 3.  IDENTIFIED REPAIR IAW DPS 900-5-1, NR4, PG.6.  REQUIRED INSP COMPLETED.
